×

zbMATH — the first resource for mathematics

Korovkin theorems for adapted spaces with respect to a positive operator. (English) Zbl 0308.41018

MSC:
41A35 Approximation by operators (in particular, by integral operators)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bauer, H.: ?ilovscher Rand und Dirichletsches Problem. Ann. Inst. Fourier11, 89-136 (1961) · Zbl 0098.06902
[2] Bauer, H.: Theorems of Korovkin type for adapted spaces. Ann. Inst. Fourier23, 245-260 (1973) · Zbl 0262.31005
[3] Bauer, H.: Convergence of monotone operators. Math. Z.136, 315-330 (1974) · Zbl 0276.31009
[4] Berens, H., Lorentz, G. G.: Theorems of Korovkin type for positive linear operators on Banach lattices. In: Approximation Theory (G. G. Lorentz, Ed.), pp. 1-30. New York, London: Academic Press 1973 · Zbl 0322.41017
[5] Choquet, G.: Lectures on Analysis, Vol. II (Representation Theory). New York, Amsterdam: Benjamin (1969) · Zbl 0181.39602
[6] Grossman, M. W.: A Choquet boundary for the product of two compact spaces. Proc. Amer. Math. Soc.16, 967-971 (1965) · Zbl 0139.06702
[7] Grossman, M. W.: Limits and colimits in certain categories of spaces of continuous functions. Dissertationes Math. 79. Warsaw 1970 · Zbl 0221.46062
[8] Grossman, M. W.: Korovkin type theorems with respect to a Markov operator. Notices Amer. Math. Soc.22, A-463 (1975)
[9] Halmos, P.R.: Measure Theory. Princeton: Van Nostrand 1950 · Zbl 0040.16802
[10] Kutateladze, S. S., Rubinov, A. M.: Minkowski duality and its applications. In: Russian Math. Surveys27 (3), 137-191 (1972) · Zbl 0261.26010
[11] Micchelli, C. A.: Convergence of positive linear operators onC(X). J. Approx. Theory13, 305-315 (1975) · Zbl 0294.41032
[12] Mokobodzki, G., Sibony, D.: C?nes adapt?s de fonctions continues et th?orie du potential. In: S?minaire Choquet, Initiation ? l’Analyse, 6e ann?e (1966/67), Fasc. 1, 35p. Paris, Institut H. Poincar? (1968)
[13] Phelps, R. R.: Lectures on Choquet’s Theorem. Math. Studies 7. New York-Cincinnati-Toronto: Van Nostrand Reinhold 1966 · Zbl 0135.36203
[14] Rusk, M. D.: Korovkin Type Theorems for Finitely Defined Operators. Dissertation. University of California-Riverside 1975
[15] ?a?kin, Yu. A.: The Milman-Choquet boundary and approximation theory. Functional Anal. Appl.1, 170-171 (1967)
[16] Sibony, D.: C?nes de fonctions et potentiels. Lecture Notes. Montreal: McGill University 1968
[17] Wolff, M.: Darstellung von Banach-Verb?nden und S?tze vom Korovkin-Typ. Math. Ann.200, 47-67 (1973) · Zbl 0242.46016
[18] Wolff, M.: ?ber die Korovkinh?lle von Teilmengen in kokalkonvexen Vektorverb?nden. Math. Ann.213, 97-108 (1975) · Zbl 0297.41024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.